Economics at your fingertips  

Efficient estimation for the generalized exponential distribution

M. Alizadeh, Sedigheh Rezaei, S. Bagheri and S. Nadarajah

Statistical Papers, 2015, vol. 56, issue 4, 1015-1031

Abstract: In this paper, we consider estimation of the probability density function and the cumulative distribution function of the generalized exponential distribution. The following estimators are considered: uniformly minimum variance unbiased estimator, maximum likelihood estimator, percentile estimator, least squares estimator, weighted least squares estimator and moments estimator. Analytical expressions are derived for the bias and the mean squared error. Simulation studies and real data applications show that the maximum likelihood estimator performs better than others. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Generalized exponential distribution; Least squares estimator; Maximum likelihood estimator; Moments estimator; Percentile estimator; Weighted least squares estimator (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-014-0621-7

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-07-10
Handle: RePEc:spr:stpapr:v:56:y:2015:i:4:p:1015-1031